Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I heard a really really really bad story about a late teen who was on accutane and he was smokin weed with some friends and he a SERIOUS reaction to the THC (chemical that gets u high from buds) and accutane. He ended up punchin out his friend and jumpin out a window...it sounded like a crazy acid trip or somethin but this was only from bud.

Now im wondering...

Will smoking weed while on your accutane course cause some bad chemistry? I dunno maybe trip you out and cause some problems like the story?

haha just to remind you...this post isnt for slamming bud smokers so try and keep the "oh you need to stop smoking its horrible!" to a minimum! thanks haha...

Share this post


Link to post
Share on other sites
Guest
This topic is now closed to further replies.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×